# SDR 2022FA0000444

- Difficulty date: October 28, 2019
- Submitted: August 10, 2022
- Operation: General aviation
- Aircraft: N41LY
- Make and model: Robsin R44
- Aircraft serial: 30020
- Aircraft time: 274 hours
- Engine: Lyc O540F1B5
- Engine time: 274 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Burned
- Location: Zone 400
- Part time: 181 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARTIAL LOSS OF POWER. TAKE FOR ANNUAL, COMPRESSIONS WERE LOW, INTAKE VALVES BURNED WITH METAL IN OIL. BORE SCOPED CYLINDERS. ENGINE WAS REMOVED AND SHIPPED TO LYCOMING. EXCESSIVE WEAR WAS NOTED ON ROCKER ARMS, PUSHRODS AND ROCKER SHAFTS OF ALL CYLINDERS. CYLINDERS1,2,4,5,6 WERE REPLACED WITH KITS. CYLINDER 3 WAS HONED.
